# SDR CALA9700013

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FRAME AT THE OUTBOARD FRAME WEB BETWEEN STRINGER 26R AND 27AR, BS 280.  THE FRAME WAS REPAIRED IAW ECRA 5310-03370.
